# SDR JJBA20220602002

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 37,885 hours, 26,240 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REAR USE II EXT, SUSPECTED CRACKS (17X) FOUND ON RH SIDE SKIN BTW FR 77-FR80 AND BTW STR 3R-9R. AFTER NDT INSPECTION 13 CRACKS CONFIRMED ON RH SIDE SKIN BTW FR77-80 STR 3R-9R. AT RFII (9X) CUTOUTS C/OUT ON RH SKIN BTW FR 77-80 STR 3R-9R. ITEM 5 (X9) BUSHINGS LOCALLY FABRICATED. AT FRII RH SKIN AT FR78 AT STR 6R REPAIR CARRIED OUT. AT RF II RH SKIN AT FR 78 AT STR 6R REPAIR CARRIED OUT. AT RF II RH SKIN AT FR 78 AT STR 4R REPAIR (2X) CARRIED OUT. REAR FUSE II EXT ON RH SIDE BTW FR77-80 AND STR 3R-9R BUSHING INSTALLED.
